MathSciNet Relay Station
MathSciNet bibliographic data
MR1299008 14C15 (14C25 14L30)
Fulton, W.; MacPherson, R.; Sottile, F.; Sturmfels, B. Intersection theory on spherical varieties. J. Algebraic Geom. 4 (1995), no. 1, 181–193.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement